GAH help my face!!
View Single Post
View Public Profile
Send a private message to Narnia
Find More Posts by Narnia
Join Date: Dec 2007
Friday, March 29, 2013 at 10:17AM
There is no info too nasty for this forum Cori!! Ha.
Yea I started googling, and found that I was not alone in my experience with that brand. Ugh. I had great results in other ways while on it. No crazy mood swings, better periods. I had tried other pills before it with really bad experiences. Particularly Alesse, I turned into crazy devil woman. My BF at the time was like "if you keep up with this attitude, you won't have anyone around TO have sex with." LOL. He was right, though.
I had headaches the first 2-3 weeks coming off of it, and then was fine so I though, wow, that was easy! I also noticed my libido went WAY up and I was far more laid back and pleasant. Then about three months later the outbreaks started, a month after that the crazy sweating. Now with a new BF in the picture, I want some kind of BC again, but I'm terrified to go back on the pill! Did y find another brand that has been better for you?
"Life is full of beauty. Notice it. Notice the bumble bee, the small child, and the smiling faces. Smell the rain, and feel the wind. Live your life to the fullest potential, and fight for your dreams.”